# SDR DALA2018042702848

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,057 hours, 27,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1503.801, ANGLE WAS FOUND CRACKED BETWEEN LONGERON 1 & 3.   REMOVED AND REPLACED THE ANGLE IAW SRM 53-10-04, AND 51-30-05.
